BibTeX record journals/combinatorica/Schultz13

download as .bib file

@article{DBLP:journals/combinatorica/Schultz13,
  author    = {Carsten Schultz},
  title     = {Paths of homomorphisms from stable Kneser graphs},
  journal   = {Comb.},
  volume    = {33},
  number    = {5},
  pages     = {613--621},
  year      = {2013},
  url       = {https://doi.org/10.1007/s00493-013-2749-9},
  doi       = {10.1007/s00493-013-2749-9},
  timestamp = {Wed, 22 Jul 2020 22:02:55 +0200},
  biburl    = {https://dblp.org/rec/journals/combinatorica/Schultz13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics